# SDR KBMA88675

- Difficulty date: July 17, 2001
- Submitted: August 27, 2001
- Operation: Air carrier
- Aircraft: N53SH
- Make and model: Snias AS350B1
- Aircraft serial: 2009
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 56337078012
- Part serial: 250
- Condition: Intermittent
- Location: Cockpit
- Part time: 183 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NG GAUGE - GAUGE IS INTERMITTENT.  REPLACED WITH LOANER UNIT WHILE OUT FOR REPAIR.
